# SDR UALA2008112506667

- Difficulty date: November 25, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 49,820 hours, 7,320 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 80172424
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3E, AFT EMERGENCY LIGHT INOP.  REPLACED CABLE & LIGHT ASSY.
